# SDR SIMA20160602005

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 1,006 hours, 823 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW RECEIVED ECAS ANTI-ICE WING 2 LEAK MESSAGE.  CREW DID NOT DECLARE AN EMERGENCY, RETURNED WITHOUT INCIDENT.
